PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 38 | 1 | 381-383
Tytuł artykułu

A note on the differences of the consecutive powers of operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present two examples. One of an operator T such that ${T^n(T-I)}_{n=1}^∞$ is precompact in the operator norm and the spectrum of T on the unit circle consists of an infinite number of points accumulating at 1, and the other of an operator T such that ${T^n(T-I)}_{n=1}^∞$ is convergent to zero but T is not power bounded.
Słowa kluczowe
Rocznik
Tom
38
Numer
1
Strony
381-383
Opis fizyczny
Daty
wydano
1997
Twórcy
  • School of Mathematics, Georgia Institute of Technology, Atlanta, Georgia 30332, U.S.A.
Bibliografia
  • [1] S. Huang, Stability properties characterizing the spectra of operators on Banach spaces, J. Funct. Anal. 132 (1995), 361-382.
  • [2] H. C. Rönnefarth, On the differences of the consecutive powers of Banach algebra elements, this volume, 297-314.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv38i1p381bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.